# SDR PIYRS261101462

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N560MR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600594
- Aircraft time: 4,636 hours, 4,010 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 65526508
- Condition: Separated
- Location: Zone 400
- Part time: 4,636 hours, 4,010 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE IN DECENT AT ALTITUDE BETWEEN 25K AND 20K A FAINT BANG WAS DETECTED AND SMALL JOLT WAS FELT THROUGHOUT THE AIRFRAME. THE FLIGHT CONTINUED WITHOUT DIFFICULTY TO THE SCHEDULED DESTINATION WHERE LANDING OCCURRED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED THE LOWER RIGHT ENGINE COWLING SEPARATED FROM THE AIRCRAFT WITH 80% OF THE PART MISSING. THE UPPER RIGHT ENGINE COWLING WAS FOUND BENT BUT STILL FULLY ATTACHED. AS A NOTE, ALL COWLING ATTACH FASTENERS WERE FOUND IN PLACE WITH EXCEPTION OF THREE LOWER COWLING ATTACH STUDS LOCATED AT THE INBOARD TRAILING EDGE.
